On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application

Masanobu Kaneko, Fumi Sakurai, Hirofumi Tsumura

研究成果: ジャーナルへの寄稿記事

抄録

We prove a duality formula for certain sums of values of poly-Bernoulli polynomials which generalizes dualities for poly-Bernoulli numbers. We first compute two types of generating functions for these sums, from which the duality formula is apparent. Secondly we give an analytic proof of the duality from the viewpoint of our previous study of zeta functions of Arakawa–Kaneko type. As an application, we give a formula that relates poly-Bernoulli numbers to the Genocchi numbers.

元の言語英語
ページ(範囲)203-218
ページ数16
ジャーナルJournal de Theorie des Nombres de Bordeaux
30
発行部数1
出版物ステータス出版済み - 1 1 2018

Fingerprint

Bernoulli Polynomials
Duality
Bernoulli numbers
Riemann zeta function
Generating Function
Generalise

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

これを引用

On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application. / Kaneko, Masanobu; Sakurai, Fumi; Tsumura, Hirofumi.

:: Journal de Theorie des Nombres de Bordeaux, 巻 30, 番号 1, 01.01.2018, p. 203-218.

研究成果: ジャーナルへの寄稿記事

@article{f97d07e0f8b04bd89552a4ff1b93b819,
title = "On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application",
abstract = "We prove a duality formula for certain sums of values of poly-Bernoulli polynomials which generalizes dualities for poly-Bernoulli numbers. We first compute two types of generating functions for these sums, from which the duality formula is apparent. Secondly we give an analytic proof of the duality from the viewpoint of our previous study of zeta functions of Arakawa–Kaneko type. As an application, we give a formula that relates poly-Bernoulli numbers to the Genocchi numbers.",
author = "Masanobu Kaneko and Fumi Sakurai and Hirofumi Tsumura",
year = "2018",
month = "1",
day = "1",
language = "English",
volume = "30",
pages = "203--218",
journal = "Journal de Theorie des Nombres de Bordeaux",
issn = "1246-7405",
publisher = "Universite de Bordeaux III (Michel de Montaigne)",
number = "1",

}

TY - JOUR

T1 - On a duality formula for certain sums of values of poly-Bernoulli polynomials and its application

AU - Kaneko, Masanobu

AU - Sakurai, Fumi

AU - Tsumura, Hirofumi

PY - 2018/1/1

Y1 - 2018/1/1

N2 - We prove a duality formula for certain sums of values of poly-Bernoulli polynomials which generalizes dualities for poly-Bernoulli numbers. We first compute two types of generating functions for these sums, from which the duality formula is apparent. Secondly we give an analytic proof of the duality from the viewpoint of our previous study of zeta functions of Arakawa–Kaneko type. As an application, we give a formula that relates poly-Bernoulli numbers to the Genocchi numbers.

AB - We prove a duality formula for certain sums of values of poly-Bernoulli polynomials which generalizes dualities for poly-Bernoulli numbers. We first compute two types of generating functions for these sums, from which the duality formula is apparent. Secondly we give an analytic proof of the duality from the viewpoint of our previous study of zeta functions of Arakawa–Kaneko type. As an application, we give a formula that relates poly-Bernoulli numbers to the Genocchi numbers.

UR - http://www.scopus.com/inward/record.url?scp=85047269740&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85047269740&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:85047269740

VL - 30

SP - 203

EP - 218

JO - Journal de Theorie des Nombres de Bordeaux

JF - Journal de Theorie des Nombres de Bordeaux

SN - 1246-7405

IS - 1

ER -